# SDR FDEA201509112849

- Difficulty date: September 11, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 606 hours, 21,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35042
- Condition: Corroded
- Location: Bs 345-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 345 - 377, RBL 12 HAS CORROSION.  CORROSION REMOVED IAW SRM 51-40-02 & DWG 3470 REV D.   FABRICATED A NEW SEAT TRACK AND INSTALLED IAW VA DWG 3470 REV D.
